Sur un test indépendant de la distribution parente
Revue de Statistique Appliquée (1966)
- Volume: 14, Issue: 4, page 69-73
- ISSN: 0035-175X
Access Full Article
topHow to cite
topDugué, D.. "Sur un test indépendant de la distribution parente." Revue de Statistique Appliquée 14.4 (1966): 69-73. <http://eudml.org/doc/105819>.
@article{Dugué1966,
author = {Dugué, D.},
journal = {Revue de Statistique Appliquée},
language = {fre},
number = {4},
pages = {69-73},
publisher = {Société de Statistique de France},
title = {Sur un test indépendant de la distribution parente},
url = {http://eudml.org/doc/105819},
volume = {14},
year = {1966},
}
TY - JOUR
AU - Dugué, D.
TI - Sur un test indépendant de la distribution parente
JO - Revue de Statistique Appliquée
PY - 1966
PB - Société de Statistique de France
VL - 14
IS - 4
SP - 69
EP - 73
LA - fre
UR - http://eudml.org/doc/105819
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.